MAUDE Adverse Event Report: BALT USA PRESTIGE COIL SYSTEM

BALT USA PRESTIGE COIL SYSTEM
Model Number PRES0520HPKPL
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "after the coil was placed and seated in the vessel when place another coil on top of the 5mm heilcal listed above it floated up into the hepatic.While it was being snared the coil broke apart and came out into two pieces." 31aug2022, additional information - "can you confirm there were no further complications with the patient? not during the case.Can you provide more details about the procedure? how many coils were used to treat the site? a total of three coils were used but two had to be snared and only one stayed implanted.How many coils were planted before the reported coil? the coils that migrated was the second coil used and floated while the third coil was being placed.Was the entrance of the aneurysm wide, causing the coil to migrate out of the treatment site? this was not an aneurysm it was a gda vessel." 22sep2022 - additional information received from the issuer: "there we no more complications after the coils were completely snared.".
 
Additional Manufacturer Narrative
Balt usa reference#: (b)(4).Investigation pending physical device return for anlaysis.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Balt usa reference #: (b)(4).An evaluation of the actual complaint sample could not be performed as the device was unavailable for return.Upon initial notification of the incident, it was reported that the device was available for analysis.After performing several follow ups to obtain the device for analysis, balt was notified on 28oct2022 that the device is no longer available for analysis.Based on the provided information, root cause could not be definitively determined.Lack of device return prevented deeper evaluation of the reported issue.Review of the lot history records did not reveal any in-process or lot-specific issue that could account for the observation.No additional complaints against lot number f220100388 has been made for the same issue.Comprehensive analysis of this failure mode has remained subject to monitoring for any unacceptable increase in trend.The submission of this report or related information to the fda, and its release by fda, does not reflect a conclusion by the party submitting this report of the fda that the report or related information is an admission that the manufacturer, their employees, or the device caused or contributed to the reportable event.

Brand Name
PRESTIGE COIL SYSTEM
Common Device Name
PRESTIGE
Manufacturer (Section D)
BALT USA
29 parker
irvine CA 92618
Manufacturer Contact
moises colin
29 parker
irvine, CA 92618
9497881443
MDR Report Key15511933
Report Number3014162263-2022-00030
Device Sequence Number5856325
Product Code KRD
UDI-Device Identifier00818053027192
UDI-Public00818053027192
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K200030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPRES0520HPKPL
Device Lot NumberF220100388
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2022
Supplement Date Received by Manufacturer08/30/2022
Initial Report FDA Received Date09/30/2022
Supplement Report FDA Received Date11/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/24/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown